# SDR RAIA201509080001

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 35,106 hours, 20,363 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Headset Jack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR FROM COCKPIT.  MAINTENANCE INSPECTED AND FOUND A BROKEN WIRE ON F/O HEADSET JACK.  SOLDERED WIRE, OPS CHECKED GOOD.
